MathSciNet Relay Station
MathSciNet bibliographic data
MR3056610 92D25 (34K14)
Ding, Hui-Sheng; Nieto, Juan J. A new approach for positive almost periodic solutions to a class of Nicholson's blowflies model. J. Comput. Appl. Math. 253 (2013), 249–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement